Full body itching after using Lotramin Ultra (butenifine)
I used Lotramin ultra to combat some jock itch for a two week period and after the first day of treatment i started to suffer from a full body itch and the palms of my hands and feet would burn and itch as well. I've been off of the Lotramin for 2 weeks now but I'm still suffering from the full body itching. Is this normal? I've never experienced this sensation before and it is beginning to concern me.
I'd like to add that taking a Zyrtec cures the itching 100%, so could it be an allergy? If it is an allergy why am I itching in areas that I didn't apply the medicine to?
An itchy rash which appears after taking a medicine and is cured by antihistaminics is likely due to an allergic reaction to the medicine. Other possibility would be a viral rash. You should try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove. Avoid deodorant / cosmetics. You can also use calamine lotion and take antihistaminic like Benadryl for the itching.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hi there and thank you for your response. The itching is not relegated to one area and there is no visible rash. It generally begins with a light burning and itching sensation in my palms and soles of my feet.
Can medicine present side effects two weeks after i stopped using it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.